# SDR V0XD20170308013

- Difficulty date: March 3, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 33,646 hours, 24,450 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: CC6701301061
- Part serial: 10055
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON IB TRAILING EDGE GOUGED. REPAIRED LT AILERON IB TRAILING EDGE IAW REO 670-57--61-001 REV C, DATED 2012-01-16. NDT PERFORMED.
